# SDR YENA2025081900850

- Difficulty date: August 14, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 05148
- Aircraft time: 49,583 hours, 16,585 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945129112
- Part serial: ELACVB034141
- Condition: Failed
- Location: Elac
- Part time: 23,102 hours, 8,492 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT #2144, PBI-EWR. DURING CLIMBOUT 310KTS FL260 SHIMMY SHUDDER FELT LIGHT INTONSITY WITH MANUAL ROLL INPUTS VIBRATION STOPED RETURED WITH AP ON DIMINISHED CLIMBING THROUGH FL330 SURVEY FORM COMPLETED DFDR PUSHED; INSPECTED AILERON SERVO AND HINGE BEARINGS FOR EXCESSIVE PLAY IAW AMM 27-14-00 ALL MEASUREMENTS WITHIN LIMITS USED TYPE 3 CORRECTIVE ACTION ON DECISION TREE PER VIBRATION REPORTING SERVEY R/R ELAC #1AND #2 FOR PRECAUTIONARY IAW 27-93-00
